Top 5 Zrtec Liquid Gels – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

Zyrtec 24 HR Indoor & Outdoor Allergy Liquid Gels Capsules, 40 Count, Cetirizine HCI Antihistamine

#ad
Zyrtec #ad - Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. Prescription-strength allergy relief capsules start working hard at hour one and work twice as hard when you take it again the next day, for all-day allergy relief that stays strong.

40-count bottle of zyrtec 24 hour allergy liquid Gels for relief of your worst indoor and outdoor allergy symptoms, itchy, sneezing, including runny nose, watery eyes, and itchy nose and throat. This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours.

Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine and effectively treats indoor allergies caused by dust, mold, and pet dander, weeds, as well as outdoor allergies caused by tree pollen, and grasses.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height4.63 Inches
Length1.51 Inches
Weight0.05 Pounds
Width4.3 Inches
Part NumberJO20444
Model20444

2. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy, 300 Count, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

3. Zyrtec

#ad

Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules, 25 ct, Cetirizine HCI Antihistamine

#ad
Zyrtec #ad - Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, mold, weeds, and pet dander, as well as outdoor allergies caused by tree pollen, and grasses.

25-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, sneezing, including runny nose, watery eyes, itchy, and itchy nose and throat. Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height4.6 Inches
Length1.48 Inches
Weight0.09 Pounds
Width4.27 Inches
Part Number426751
Model300450204257

4. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, Bundle with 1 x 30ct and 3 x 1ct Travel Packs

#ad
Zyrtec #ad - Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, weeds, mold, and pet dander, as well as outdoor seasonal allergies caused by tree pollen, and grasses.

Bundle pack containing one 30-count bottle and three 1-count travel packs of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & outdoor allergy symptoms, watery eyes, including runny nose, itchy, sneezing, & itchy nose & throat. These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

Suitable for those 6 years of age and older, this allergy relief medication provides powerful, effective relief from allergy symptoms for a full 24 hours in just a single dose. Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the #1 allergist-recommended brand among over the counter oral antihistamines.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F
ModelPVFH8F

5. Good Sense

#ad

Cetirizine Hydrochloride Tablets, GoodSense All Day Allergy, Antihistamine, 10 mg, 365 Count

#ad
Good Sense #ad - Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.

Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. These allergy pills provide up to 24 hours of temporary relief. Compare to the active ingredient of Zyrtec.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF